Bumps around corner of mouth, after Juvederm injections. Any suggestions?
1 year ago
Have had juvederm injecitons two years ago, now have horrible bumps around corner of mouth, on both sides, also the skin has turned dark in this area. This looks so terrible, have lost my confidence and do not go out in public . The clinic that did the injections have refused to give me, hyaronadise to solve this. I m at my wits end. what can be done to solve this ? have gone to a second clinic to see a doctor, he only wanted to do more juvederm injections.
Doctor Answers 3
What you are describing is very unusual. Juvederm typically lasts 6-9 months tops and can be reversed with hyaluronidase injections. I would suggest that you book a consultation with a board certified plastic surgeon or cosmetic dermatologist in your area (link below) who has extensive experience with fillers to discuss your unique issues. I am so sorry that you are experiencing this. Best, Dr. Nazarian
Typically Juvederm is a temporary filler and lasts 6-9 months. It can also be dissolved with hyaluronidase. This sounds like a very unusual reaction to Juvederm. Permanent nodules are typically not seen with temporary HA fillers and are usually only seen in the permanent fillers. I would return to the injector who injected the areas for an assessment or see a board certified dermatologist of plastic surgeon experienced with dermal fillers for a thorough evaluation of the areas.
I would definitely consult a board certified dermatologist to have Vitrase injected in to that area. Pleas post a photo so that we can see the area involved. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.